Please use this identifier to cite or link to this item:
Appears in Collections:Computing Science and Mathematics Journal Articles
Peer Review Status: Refereed
Title: On trees as star complements in regular graphs
Author(s): Rowlinson, Peter
Keywords: eigenvalue
regular graph
star complement
Issue Date: 2020
Date Deposited: 8-Sep-2020
Citation: Rowlinson P (2020) On trees as star complements in regular graphs. Discussions Mathematicae Graph Theory, 40 (2), pp. 621-636.
DOI Link: 10.7151/dmgt.2272
Rights: The non-commercial use of the article will be governed by the Creative Commons Attribution-NonCommercial- NoDerivs license as currently displayed on
Licence URL(s):

Files in This Item:
File Description SizeFormat 
DMGT-2272.pdfFulltext - Published Version194.13 kBAdobe PDFView/Open

This item is protected by original copyright

A file in this item is licensed under a Creative Commons License Creative Commons

Items in the Repository are protected by copyright, with all rights reserved, unless otherwise indicated.

If you believe that any material held in STORRE infringes copyright, please contact providing details and we will remove the Work from public display in STORRE and investigate your claim.